# SDR 2006UALA01583

- Difficulty date: August 13, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N327UA
- Make and model: Boeing 737322
- Aircraft serial: 24147
- Aircraft time: 52,995 hours, 29,334 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Wire Harness
- Condition: Damaged
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

WITH APU SHUTDOWN, THE APU DET INOP LIGHT ON AND 5 MINS LATER THE APU FIRE WARNING LIGHT AND BELL CAME ON.  FOUND APU FIRE DETECTION LOOP HARNESS SHORTED.  REPLACED APU FIRE DETECTION LOOP HARNESS.
